# SDR JKIA2017060500001

- Difficulty date: June 5, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N95VS
- Make and model: Lear 45LEAR
- Aircraft serial: 45082
- Aircraft time: 5,292 hours, 4,225 cycles
- Engine: Hnywl TFE73120BR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE1010452E0106
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

COMPLETE HYDRAULIC PRESSURE LOSS, LEFT AND RIGHT SYSTEMS. FOUND LEFT MAIN LANDING GEAR RETRACT ACTUATOR PRESSURE LINE LEAKING (BROKEN HOSE).
